MAUDE Adverse Event Report: MIDMARK CORPORATION RITTER BARRIER FREE EXAM CHAIR; EXAM CHAIR, PRODUCT CODE GBB

MIDMARK CORPORATION RITTER BARRIER FREE EXAM CHAIR; EXAM CHAIR, PRODUCT CODE GBB
Model Number 225-002
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 08/25/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the information provided within the service record of this incident, the table did not malfunction in this instance.The instruction for use (ifu) has a warning that all personnel and equipment are to be a minimum of 6" from the table before activating any function.
 
Event or Problem Description
This report summarizes an event that occurred on or around (b)(6) 2022, in which it was stated that a nurse had the foot control right in front of the chair base while lowering the base and did not remove her foot from the control when lowering the chair.The shrouds lowered onto her toe and fractured her toe.

Brand Name
RITTER BARRIER FREE EXAM CHAIR
Common Device Name
EXAM CHAIR, PRODUCT CODE GBB
Manufacturer (Section D)
MIDMARK CORPORATION
60 vista drive
versailles OH 45380
Manufacturer (Section G)
MIDMARK CORPORATION
60 vista drive
versailles OH 45380
Manufacturer Contact
sherrinda baker
60 vista drive
versailles, OH 45380
MDR Report Key15438015
Report Number1523530-2022-00001
Device Sequence Number5973298
Product Code GBB
UDI-Device Identifier00841709105975
UDI-Public00841709105975
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number225-002
Device Catalogue Number225-002
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2022
Initial Report FDA Received Date09/16/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/17/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown